ADOL EXTRA CAPLETS 24 CAP

Sku: 10617
0.510 KD
Size: 24 CAP

In stock

Paracetamol is an anti-inflammatory painkiller used to relieve mild to moderate pain and fever, Adol Caplets is used as pain reliever for mild to moderate pain as well as teething pain It also relieves the discomfort that accompanies cold, flu and sore throat as well as fever reducer Paracetamol 500 MG caplets

OR
Description

Details

Adol Extra Tablet is used for Fever, Cold, Flu, Headache, Periods pain, Ear pain and other conditions. Adol Extra Tablet may also be used for purposes not listed in this medication guide. Adol Extra Tablet contains Caffeine Anhydrous and Paracetamol as active ingredients. Adol Extra Tablet works by increasing the pain threshold and increases the blood flow across the skin, heat loss and sweating; reversibly blocking the action of adenosine on its receptor;
Additional Information

Additional Information

Brands

ADOL

Size

24 CAP

Directions of use

Adults and children 12 years and over: Take 2 tablets. Repeat every 4 hours as necessary.Do not take more than 8 tablets in 24 hours.Not to be given to children under 12 years except on medical advice

Active Ingredients

Paracetamol 500mg , Caffeine 60mg. Tablet

Indication

Anti-Pyretic AnalgesicAnti - Inflammatory

Skin Type

No

Reviews
Login/Sing-up to add a review